Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Underwent ASD closure treatment. Get shivering if the weather is cold. Not able to sit in the computer lab. Reason?

Hello Doctor, I have undergone ASD Closure treatment through angio. The device used for me was 30mm Cocoon. I have undergone this in the month of July, 2012. After that if the weather is little bit chill, then I get shivering . Not palpitation just I cannot talk. I am a Professor in a College. In computer Lab the AC will be put in a very low temperature. So my palm become chill and I cannot take class. When I discussed this with my cardiologist , he said this not because of ASD closure and I am the one reporting such a new compliant. When I reported this first, he told me to stop one tablet(I don’t remember the content) but since I am having the same problem. Now I am taking “Sildenafil-20mg 3 times & Clopilet and Asprin-75mg 1 time”. Before undergoing ASD closure, I took Sildenafil alone. At that time also I don’t have such problem. So please text me what may be the reason for this and what I have to do for this. Thank you.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Welcome to HCM
i agree with your cardiologist , after device closure of ASD this type of symptoms if occur is less likely of related to procedure or device ,
please take your aspirin and clopilet medicine regularly ,
consult your family physician and get evaluated for your present problem
take care
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor